# SDR 97ZZZX1357

- Difficulty date: January 11, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N313LF
- Make and model: Bolkms BK117A4
- Aircraft serial: 7138
- System (JASC): 2822 · Fuel Boost Pump
- Part: Boost Pump
- Part number: 1176415103
- Condition: Leaking
- Location: Fuel System
- Part time: 6 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PUMP LEAKING FROM DRAIN.  ONLY 5.6 HOURS IN A/C BEFORE FAILURE.
